# SDR AALA20030688

- Difficulty date: June 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 111T1002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION CF, THE H11 BOLTS THROUGH THE SPLICE PLATE PER BOEING S/B 767-57 A0064, 'C' HOLE WAS FOUND TO BE CORRODED AND REQUIRED OVERSIZING.  THE HOLE WAS COMMON TO THE HORIZONTAL FLANGES OF THE OUTBOARD WING SPAR CHORD.  REAMED CORRODED 'C'C HOLE TO 0.781 INCH DIAMETER/HFEC INSPECTED 'C' HOLE, HOLE IS CORROSION AND CRACK FREE.  INSTALLED A 2ND OVERSIZE, .75 INCH BOLT.  SEALED THE FASTENER PER BOEING S/B 757-57A0064.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 757-57A0064](https://openairdocs.org/service-documents/boeing/757-57a0064.md). Cited as "BOEING S/B 757-57A0064". OpenAirDocs has a copy of revision 1
